# SDR 2007UALA02514

- Difficulty date: July 8, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 43,583 hours, 8,180 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 LOW 300 PSI.   [08-08-07]   REMOVED AND REPLACED CREW O2 BOTTLE, LEAK CHK OK.  AIRCRAFT RETURNED TO SERVICE.
